# SDR MASA200601553

- Difficulty date: June 8, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 2,397 hours, 1,846 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 771410D
- Part serial: M1789
- Condition: Failed
- Location: L/E Slat
- Part time: 2,419 hours, 1,859 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6225 BFL - SLAT FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RT INBD SW.
